# SDR HKGA202401162001

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 47,763 hours, 62,655 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT EXPERIENCED A COMPLETE ELECTRICAL POWER LOSS DURING CRUISE. THE LH GENERATOR WAS ON MEL. TROUBLESHOOTING DETERMINED THAT THE RH GENERATOR HAD FAILED. BOTH THE LH AND RH GENERATOR WERE REPLACED.
